# SDR CA071018001

- Difficulty date: October 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: C0416
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO240B
- Condition: Stalled
- Part time: 979 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POWER ON STALL THE PROPELLER CAME TO A FULL STOP, THROTTLE WAS AT 1700 RPM AND THE NOSE POINTED UP FOR A STALL CONFIGURATION AND ON POWER APPLICATION THE ENGINE CAME TO A FULL STOP. THE AIRCRAFT WAS THEN POINTED NOSE DOWN, THE PROPELLER STARTED WIND MILLING AND ON THROTTLE APPLICATION THE ENGINE RE-STARTED.  A/C RETURNED TO BASE WITH NO PROBLEM. THIS WAS A NEW RETROFIT EQUIPPED A/C WITH A COMPLETE -54 ENGINE CONFIGURATION. MFG WERE INFORMED AND THE COMPONENTS ARE SCHEDULED TO BE TESTED AND REMOVED BY MFG AT THE END OF THIS WEEK. (TC NR 20071018001)
